# SDR SWAA2021111142615

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737*
- Aircraft serial: 30630
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE FELL OUT OF PACKING CONTAINER ; / [01] REPACKED SLIDE PER AMM 25-66-01
